# SDR CA981030010

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 5,723 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, FLAP FAIL MESSAGE.  AIRCRAFT RETURNED AND LANDED WITH ZERO FLAP POSITION.   FOUND FLAP ELECTRONIC CONTROL UNIT POTENTIOMETER OUT OF LIMITS..  PART TC:  5,059.
